# SDR SWAA2022022380764

- Difficulty date: September 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FWD SPAR BOOST PUMP UPPER ANGLE IS CORRODED / REMOVED CORROSION FROM LH WING FWD SPAR BOOST PUMP; 50% MATERIAL LOSS FOUND OUT OF LIMITS IAW SRM 51-10-02-0G-0. LOCATED; DRILLED; AND INSTALLED NEW ANGLE IAW DWG 112A2004 REV. A RESTORED CIC IAW AMM 51-21-91-620-802
